# SDR 99ZZZX924

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113SD
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 600
- Engine: Garrtt TPE3316252M
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 872224
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND FIRE DETECT CABLE GROUNDED DUE TO CONDITION OF CABLE, CHANGE CABLE BEFORE REACHING SAME CONDITON.  THE RIGHT ENGINE'S, P-20199, FIRE LIGHT CAME ON IN-FLIGHT.  THE ENGINE WAS SHUT DOWN AND THE PLANE WAS RETURNED TO DFW.  THERE WAS NO INDICATION OF FIRE AND PROBLEM WAS NOT DUPLICATED ON GROUND.
